MAUDE Adverse Event Report: DJO LLC INTELECT TRANSPORT COMBO PKG US STD; STIMULATOR, ULTRASOUND AND MUSCLE, FOR USE IN APPLYING THERAPEUTIC DEEP HEAT

DJO LLC INTELECT TRANSPORT COMBO PKG US STD; STIMULATOR, ULTRASOUND AND MUSCLE, FOR USE IN APPLYING THERAPEUTIC DEEP HEAT
Model Number 2738
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 03/03/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the unit allegedly burned the patient.
 
Additional Manufacturer Narrative
It was reported that the unit allegedly burned the patient.Djo is awaiting the return of this device.Additional reporting on this event will be provided as a supplemental report to this document if and when the device is returned for evaluation.
 
Additional Manufacturer Narrative
Device was returned and tested, device met all specifications and can be sent back to customer.

Brand Name
INTELECT TRANSPORT COMBO PKG US STD
Common Device Name
STIMULATOR, ULTRASOUND AND MUSCLE, FOR USE IN APPLYING THERAPEUTIC DEEP HEAT
Manufacturer (Section D)
DJO LLC
5919 sea otter place
ste 200
carlsbad CA 92010
Manufacturer (Section G)
DJ ORTHOPEDICS DE MEXICO, S.A. DE C.V.
carretera libre tijuana tecate
20230 parque industrial el flo
tijuana, b.c. 22245
MX   22245
Manufacturer Contact
jim pomeroy
5919 sea otter place
ste 200
carlsbad, CA 92010
MDR Report Key13805734
Report Number9616086-2022-00006
Device Sequence Number17151196
Product Code IMG
UDI-Device Identifier00888912021883
UDI-Public00888912021883
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K040285
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2738
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2022
Supplement Date Received by Manufacturer04/14/2022
Initial Report FDA Received Date03/18/2022
Supplement Report FDA Received Date05/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown